# SDR N6WA2025022706

- Difficulty date: February 25, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N533GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10239
- Aircraft time: 41,308 hours, 29,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL (STGR27) BETWEEN FS349 TO FS364 CORRODED. REMOVED AND REPLACED INTERCOSTAL (STGR27) BETWEEN FS349 TO FS364 IAW CRJ SRM 51-42-06 AND SRM 51-42-21
